# SDR ABXA9600300

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196192
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 78-07-05; SB 53-131, FOUND THE FUSELAGE FRAME AT STA 737 CRACKED.  REPLACED FRAME IAW DC-9 SB 53-13-1.
